Some Generating Functions For a Class of Hypergeometric Polynomials

Özmen N., Erkuş-Duman E.

Gazi University Journal of Science, vol.31, no.4, pp.1179-1190, 2018 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 4
  • Publication Date: 2018
  • Title of Journal : Gazi University Journal of Science
  • Page Numbers: pp.1179-1190


This article concerned with some new features for hypergeometric polynomials S-k((alpha, beta)) (x). The results obtained here contain the various families of multilinear and multilateral generating functions, various features and some exceptions for these polynomials. We will also give a theorem to families giving certain bilateral generating functions for hypergeometric polynomials S-k((alpha, beta)) (x) and generalized Lauricella functions. Finally, we get a few interesting results for this Hypergeometric given theorem.